# SDR AALA2019060549013

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 78,566 hours, 9,376 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774414
- Part serial: 0874
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS DOOR 4R DIFFICULT TO CLOSE, BUSTLE LOOSE. COULD NOT SECURE. REPLACED 4R SLIDE PACK ASSY IAW AMM 25-66-01. INSTALLATION TEST NORMAL.
